Generalization of the d'Alembert Formula and the Fourier Method

Sasun Yakubov, Yakov Yakubov

Research output: Contribution to journalArticlepeer-review


We prove the well-posedness of higher order abstract Cauchy problems and give a representation of the solution in its closed form. When it is not possible we give an expansion of the solution to the series. Many well-known formulas of mathematical physics can be obtained as particular cases of more general formulas. In the present paper we also show this for an example of the d'Alembert formula. Further we prove that the Fourier method can be applied to more general problems than those already known.

Original languageEnglish
Pages (from-to)85-93
Number of pages9
JournalSemigroup Forum
Issue number1
StatePublished - 1999


Dive into the research topics of 'Generalization of the d'Alembert Formula and the Fourier Method'. Together they form a unique fingerprint.

Cite this